# SDR DALA2017042703463

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE ON FUSELAGE SKIN AND LONGERON AT STA 775 AND 10L.  REPAIRED IAW ERA 566400-14 REV O.
